| Model Number |
MR8-AVS10-R |
| Medical Device Problem Codes |
Vibration (1674); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis # (b)(4): evaluation determined that the chattering drill.The likely cause of failure could not be determined.It was also noted that the bearing fall-out at the tube distal makes the burr and hp chatter and produce rattling sound.It is also hard to rotate the dial to extend and retract the tube.Corrosion is observable in the tube this regulatory report is being submitted due to retrospective review through capa 672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a device exhibited a chattering drill during pre-operative preparation.It was reported that there was no patient involvement.Additional information was received stating that detached bearings were found during evaluation.